Comptes Rendus
Short paper
The Meyer’s estimate of solutions to Zaremba problem for second-order elliptic equations in divergent form
Comptes Rendus. Mécanique, Volume 349 (2021) no. 2, pp. 299-304.

In this paper we obtain an estimate for the increased integrability of the gradient of the solution to the Zaremba problem for divergent elliptic operator in a bounded domain with nontrivial capacity of the Dirichlet boundary conditions.

Dans cet article, nous obtenons une estimation de l’intégrabilité accrue du gradient de la solution du problème de Zaremba pour un opérateur elliptique divergent dans un domaine borné avec une capacité non triviale des conditions aux limites de Dirichlet.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/crmeca.87
Keywords: Meyers estimates, Mixed problem, Embedding theorems, Capacity, Rapidly alternating type of boundary conditions
Mot clés : Estimations de Meyers, Problème mixte, Théorèmes d’intégration, Capacité, Type de conditions aux limites à alternance rapide
Yurij A. Alkhutov 1; Gregory A. Chechkin 2, 3, 4

1 A.G. and N.G. Stoletov Vladimir State University, Gor’kogo St., 87, Vladimir, 600000, Russia
2 Institute of Mathematics and Mathematical Modeling, Pushkin st. 125, Almaty, 050010, Kazakhstan
3 Institute of Mathematics with Computing Center - Subdivision of the Ufa Federal Research Center of Russian Academy of Science, Chernyshevskogo st., 112, Ufa, 450008, Russia
4 M.V. Lomonosov Moscow State University, Leninskie Gory, 1, Moscow, 119991, Russia
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{CRMECA_2021__349_2_299_0,
     author = {Yurij A. Alkhutov and Gregory A. Chechkin},
     title = {The {Meyer{\textquoteright}s} estimate of solutions to {Zaremba} problem for second-order elliptic equations in divergent form},
     journal = {Comptes Rendus. M\'ecanique},
     pages = {299--304},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {349},
     number = {2},
     year = {2021},
     doi = {10.5802/crmeca.87},
     language = {en},
}
TY  - JOUR
AU  - Yurij A. Alkhutov
AU  - Gregory A. Chechkin
TI  - The Meyer’s estimate of solutions to Zaremba problem for second-order elliptic equations in divergent form
JO  - Comptes Rendus. Mécanique
PY  - 2021
SP  - 299
EP  - 304
VL  - 349
IS  - 2
PB  - Académie des sciences, Paris
DO  - 10.5802/crmeca.87
LA  - en
ID  - CRMECA_2021__349_2_299_0
ER  - 
%0 Journal Article
%A Yurij A. Alkhutov
%A Gregory A. Chechkin
%T The Meyer’s estimate of solutions to Zaremba problem for second-order elliptic equations in divergent form
%J Comptes Rendus. Mécanique
%D 2021
%P 299-304
%V 349
%N 2
%I Académie des sciences, Paris
%R 10.5802/crmeca.87
%G en
%F CRMECA_2021__349_2_299_0
Yurij A. Alkhutov; Gregory A. Chechkin. The Meyer’s estimate of solutions to Zaremba problem for second-order elliptic equations in divergent form. Comptes Rendus. Mécanique, Volume 349 (2021) no. 2, pp. 299-304. doi : 10.5802/crmeca.87. https://comptes-rendus.academie-sciences.fr/mecanique/articles/10.5802/crmeca.87/

[1] S. Zaremba On a mixed problem for Laplace’s equation, Uspehi Matem. Nauk (N.S.), Volume 1 (1946) no. 3–4(13–14), pp. 125-146 (Russian). MR0025032 | MR | Zbl

[2] G. Fichera Sul problema misto per le equazioni lineari alle derivate parziali del secondo ordine di tipo ellittico, Rev. Roumaine Math. Pures Appl., Volume 9 (1964), pp. 3-9 (Italian) | MR | Zbl

[3] B. V. Bojarskii Generalized solutions of a system of differential equations of first order and of elliptic type with discontinuous coefficients, Mat. Sb. N.S., Volume 43 (1957) no. 85, pp. 451-503 (Russian). MR0106324 | MR

[4] N. G. Meyers An L p -estimate for the gradient of solutions of second order elliptic deivergence equations, Ann. Scuola Norm.-Sci., Volume 17 (1963) no. 3, pp. 189-206 (3-e série) | Numdam | MR

[5] P. D. Lax; A. Milgram Parabolic equations, Contributions to the Theory of Partial Differential Equations (Ann. Math. Studies), Volume 33, Princeton University Press, Princeton, 1954, pp. 167-190 | Zbl

[6] V. Maz’ya Sobolev Spaces with Applications to Elliptic Partial Differential Equations, Springer, Berlin–New York, 2011

[7] V. G. Maz’ia On the continuity at a boundary point of solutions of quasilinear elliptic equations, Vestnik Liningrad. Univ. Mat. Mekh. Astronom., Volume 13 (1970), pp. 42-55 (Russian). MR 0274948 (43:706)

[8] F. W. Gehring The L p -integrability of the partial derivatives of a quasiconformal mapping, Acta Math. Vietnamica, Volume 130 (1973), pp. 265-277 | DOI | MR | Zbl

[9] M. Giaquinta; G. Modica Regularity results for some classes of higher order nonlinear elliptic systems, J. Reine Angew. Math., Volume 311/312 (1979), pp. 145-169 | MR | Zbl

[10] I. V. Skrypnik Methods for Analysis of Nonlinear Elliptic Boundary Value Problems, Translations of Math. Monographs, 139, AMS, Providence, 1994 | MR | Zbl

Cited by Sources:

Comments - Policy